# SDR DHLA200800040

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73
- Aircraft serial: 46091
- Aircraft time: 89,323 hours, 24,462 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 445, NR 2 FIRE LIGHT ILLUMINATED ADHERED TO THE ENGINE FIRE EMERGENCY PROCEDURE FIRE LIGHT STILL REMAIN ILLUMINATED.  FOUND OIL IN CONNECTOR FIRELOOP AT FAN SECTION RT.  CLEANED LA 26195.  FOUND INDICATION ONLY NO OTHER CAUSE, FIRELOOP SYSTEM CKD NORMAL IAW MM 26-10-0.  AIRCRAFT WAS GROUNDED.
